# SDR ALG2003F00038

- Difficulty date: October 19, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 30231R7B
- Part serial: 17573
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT START, AFT BAGGAGE FIRE DETECTION SYSTEM DID NOT TEST.  THE MECHANIC REMOVED AND REPLACED THE SMOKE DETECTOR.
